# SDR CA080718005

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 23,690 hours
- Engine: Pwa PT6A41
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 91380003
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REPLACING THE ENGINE, A LEAK CHECK WAS COMPLETED AND IT WAS FOUND THAT THE LP FUEL PUMP WAS LOOSING FUEL OUT THE VENT LINE. THE PUMP WAS REPLACED WITH NO FURTHER PROBLEMS.
